2019
Том 71
№ 11

All Issues

Enolskii V. Z.

Articles: 1
Brief Communications (Russian)

Jacobi polynomials and Lax representation for completely integrable dynamical systems

Enolskii V. Z., Kondratev A. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 8. - pp. 1088–1091

We consider a method aimed at the investigation of completely integrable dynamical systems by using the Lax representation of their equations of motion. The Lax representations are found for the integrable case of the Henon-Heiles system and for an anisotropic oscillator.